MAUDE Adverse Event Report: DEPUY MITEK LLC US VAPR COOLPULSE90 ELECTRODE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

DEPUY MITEK LLC US VAPR COOLPULSE90 ELECTRODE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 228146
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.According to the information provided, it was reported that during the surgery, the electrode pad at the front end of the blade fell off.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.The product was not returned to depuy synthes; however, a photo was provided for evaluation.The photo was reviewed by the manufacturer with the following result: the fault with the image seems to be consistent with the fault investigated in capa.The capa report stated that the most probable root causes which would attribute to this fault method would be either: the weld bridge on active suction tube is providing sufficient weld material and retention.Mechanical fatigue due to stress corrosion pitting/corrosion and due to welding process.Misuse (eg.Extended activation, or overloading of mechanical forces).The action taken as a result of this capa are that a new active suction tube was introduced in 2015 under (b)(4).The overall complaint was confirmed as the observed condition of the vapr coolpulse90 electrode would have contributed to the complained device issue.Based on the investigation findings, the potential cause is undetermined.Depuy synthes will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.Manufacturer photo evaluation: capa-101220.Device history review: given that lot number was not provided, the manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.E1: the reporter¿s complete facility address was not provided.
 
Event or Problem Description
It was reported that during unknown arthroscopic procedure that the vapr coolpulse90 electrode device electrode pad at the front end of the blade fell off.Another device was used to complete the procedure.There was no delay in the procedure reported.There were no adverse patient consequences reported.All available information has been disclosed.

Brand Name
VAPR COOLPULSE90 ELECTRODE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24642475
Report Number1221934-2026-01162
Device Sequence Number21281275
Product Code GEI
UDI-Device Identifier10886705010080
UDI-Public(01)10886705010080(10)INCOMPLETE
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228146
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown